CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:8/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:2/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
Regularization of quasi-plurisubharmonic functions on complex manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 7, 页码: 1163-1174
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
regularization theorem  quasi-plurisubharmonic function  multiplier ideal sheaf  L-2 estimate  extension theorem  
A generalized Siu's lemma 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2017, 卷号: 24, 期号: 6, 页码: 1897-1913
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the Ohsawa-Takegoshi L-2 extension theorem and the twisted Bochner-Kodaira identity 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2011, 卷号: 349, 期号: 13-14, 页码: 797-800
Authors:  Guan, Qi'an;  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30